# SDR 99ZZZX546

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT DETACHABLE INBOARD ELEVATORS T/E DELAMINATED.  APPLIED HOT BEND LAY-UP REPAIRS IAW MD-11 SRM 55-99-00, SHEET 3 FIG 1 AND SHEET 4 FIG 2.
